yes it can be from the x your are 15 you are messing with drus that have killed people exspecially teenagers whats going on in your life that you are self medcating .
Here are some of the short and long term effects and BTW it can cause permant brain damage
Home | Committee Contact Info | History | Donations | Links | Adult Drug Court | How to Get Help | Bulletin Board
Ø Ecstasy is MDMA (3,4-Methylenedioxymethamphetamine. It belongs to a family of drugs called “entactogens”, which literally means “touching within”. Other drugs in this category include MDA, MDE and MBDB.
Ø Ecstasy is an illegal, synthetic or designer drug. Designer drugs mimic an already illegal drug by slightly altering the chemical composition. Ecstasy is similar to methamphetamine and MDA in its chemistry, therefore it may have similar effects to other amphetamines. The amount of MDMA needed to get high is close to the toxic dose. Ecstasy acts a central nervous system stimulant.
Ø Ecstasy is found in capsule or pill form of various colors. It may also be in powder form. It is used at “rave” party settings. Other names for Ecstasy are ‘wonder drug’ and XTC, X, Extasy, E or Extacy.
Ø Ecstasy causes the brain to release serotonin, a neurotransmitter that helps control mood. Users often experience euphoria, enhanced mental and emotional clarity and heightened sensory perceptions. When the drug wears off in three to six hours the user’s brain has been depleted of serotonin. This can contribute to depression and harm parts of the brain responsible for thought and memory. It has also led to heart attacks, strokes and seizures in some users. Recent studies with humans and baboons revealed that repeated ecstasy use has an adverse effect on serotonin levels in the brain. Recent studies indicate the Ecstasy causes permanent brain damage in areas critical to thoughts and memory. It damages the neurons that use serotonin to communicate with other neurons.
Ø Because users feel energetic, many dance until they are dehydrated. This has led to deaths from heat exhaustion and kidney and cardiovascular system failure. Ecstasy use greatly increases blood pressure and heart rate. Body temperature can increase to 109 degrees. Users who develop an acne-like rash and continue to use Ecstasy are at increased risk of sever liver damage.
Short Term Effects of Ecstasy:
feelings of detachment muscle tension sweating or chills insomnia
tremors hypertension increase in heart rate decrease in appetite
dehydration nausea fainting blurred vision/rapid eye movements
loss of drives such as hunger, sleep death
Long Term Effects of Ecstasy:
anorexia high blood pressure kidney failure change in emotion
stroke affects memory changes in brain chemistry
Psychological effects of Ecstasy:
confusion depression sleep problems anxiety
paranoia hallucinations psychotic episodes panic
Blood pressureFind out more or Compare Prices on Blood pressureAve99.com/Blood Pressure
Many drugs take many years to do significant physical damage. Ecstasy is one of those drugs that can kill you (or even worse..leave you as a vegetable) in the first dose. You should really tell your parents and get some medical attention. Please, don't play around with this stuff...it's not nearly as "safe" as your friends tell you.
I know the first few times I took x it took me a few days to feel right. Since you took them multiple days in a row I'm sure the come down and next day effects are amplified a good deal. The depression is because your seratonin and dopamine levels are way down as a after effect of using the drug. You should get feeling better in a day or two, but like the others have said, x is one of those drugs that really messes with your brain.
Every time you take one of those you are putting yourself in great danger of dying suddenly without warning. I am not exaggerating. Please go to an adult whom you trust for some help even if its just so that you dont put yourself in such a dangerous position again. Keep focused on all of the beautiful things you still have to do in your life. Make some goals, stay focused and you will be okay. Do not touch them again. God Bless.